# SDR CA150923001

- Difficulty date: September 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 33,626 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341905
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BETWEEN START UP OF 2-1 ENGINES CREW HAD A STRONG ODOR OF BURNING ELECTRICAL COMING FROM RADIO CRATE BEHING CAPTAIN, SHORTLY AFTER, NR 2 ADC BREAKER TRIPPED AND PILOTS PROCEED TO SHUT DOWN. AFTER INVESTIGATION, MAINTENANCE FOUND THAT NR 2 SERVO ALTIMETER WAS FAULTY AND CAUSE THE SHORT IN THE ADC. BOTH UNIT HAVE BEEN SENT FOR STRIP REPORT.
